# SDR ASAA2022070438927

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 29,647 hours, 9,534 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010303
- Part serial: 006291
- Condition: Dim
- Location: Flight Deck
- Part time: 21,762 hours, 6,877 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CDU IS DIM AT MAX BRIGHT SETTING. HARD TO READ IN DAYLIGHT CONDITIONS. GROUNDED - YES. REPLACED RIGHT CDU OPS CHECK NORMAL REF B737-900 AMM 34-61-01-400-802.
